# SDR 95ZZZX2729

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8285C
- Make and model: Beech A36
- Aircraft serial: E2810
- Engine: Cont TSIO520UB
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Pan
- Part number: 0024100143
- Condition: Cracked
- Location: Engine
- Part time: 268 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HOLE HAD BROKEN OUT IN CENTER OF PAN.  PAN IS FORMED FROM .032.  NOTIFIED BEECH OF PROBLEM.  INSTALLED A NEW PART.  BEECH INDICATED THEY MAY USE .061 MATERIAL SOMETIME IN THE FUTURE.
